# SDR 2B5A202010250002

- Difficulty date: October 16, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N220JP
- Make and model: Pilats PC1247
- Aircraft serial: 787
- Aircraft time: 5,190 hours, 5,214 cycles
- Engine: Pwc PT6A67P
- Engine time: 4,478 hours, 4,212 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Master Battery
- Stage of operation: AP
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

TOTAL ELECTRICAL FAILURE ON APPROACH GEN 1 & 2 AND BATTERY WERE PROVIDING NO POWER TO THE AIRCRAFT.  A SAFE LANDING WAS MADE.  CORROSION WAS FOUND AT FRAME 38 UNDER THE BATTERY GROUND ATTACH BOLT.
